# SDR IPXA2022050481755

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 67,665 hours, 22,721 cycles
- Engine: Ge CF680C2*
- System (JASC): 7710 · Power Indicating System
- Part: Throttle
- Part number: 442637
- Part serial: BECK4282
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:ETOP DURING T/O RIGHT ENG DID NOT ADVANCE BEYOND 96.6 N1 MANUAL TROTTLE MOVEMNT NO RESPONSE.ACCOMPLISHED FIM TASK 77-12-00-815-825-H01 REV 136 ALL ITEMS FROM BLOCK 1-3 C/W NIL FAULTS.  REPLACED RH ENGINE HMU & LEAK TESTED. SATIS DURING WET MOTOR IAW AMM 79-21-14-401 REV 136.01
